# SDR HEEA064452

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW FUSES. SENT TO AMERICAN EUROCOPTER CORP. FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  RMA# R021689.
